# SDR SWIA2024092572002

- Difficulty date: July 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 42,797 hours, 39,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM FLOOR RBL9 IN FS559.00+80 WITH FRETLING CORROSION     (C-CHECK RO 9/24/2024)    BEAM FLOOR RBL9 IN FS 559.00+80 WAS REPLACED IAW CRJ200 SRM53.00.43 REPAIR #2
